Message from Deleted User 194ecead in 4th Reich #general


2017-04-25 03:35:53 UTC  

.

2017-04-25 03:36:32 UTC  

i really need to start doing some projects

2017-04-25 03:36:37 UTC  

oh

2017-04-25 03:36:58 UTC  

im majoring in compsci

2017-04-25 03:37:03 UTC  

cool

2017-04-25 03:37:20 UTC  

im graduating compsci this august

2017-04-25 03:37:30 UTC  

o

2017-04-25 03:37:41 UTC  

college must be filled with snowflakes

2017-04-25 03:37:50 UTC  

not in compsci classes as bad

2017-04-25 03:38:03 UTC  

just a bunch quiet people

2017-04-25 03:38:09 UTC  

o

2017-04-25 03:38:25 UTC  

i get pretty annoyed by the college environment a lot

2017-04-25 03:38:46 UTC  

really want to finish asap and gtfaway from here

2017-04-25 03:39:04 UTC  

im smart

https://cdn.discordapp.com/attachments/301107308618842113/306272878368653313/image.jpg

2017-04-25 03:39:13 UTC  

i would too

2017-04-25 03:39:38 UTC  
2017-04-25 03:39:48 UTC  

sand nigger propaganda

2017-04-25 03:40:00 UTC  

im not facechcekcing the link

2017-04-25 03:40:07 UTC  

eyyyy

2017-04-25 03:40:11 UTC  

that image

2017-04-25 03:40:17 UTC  

ye

2017-04-25 03:40:23 UTC  

1 sec

2017-04-25 03:40:33 UTC  

i think i'm gonna be alright

2017-04-25 03:40:35 UTC  

https://cdn.discordapp.com/attachments/301107308618842113/306273260671074306/somali_retard_nigger.jpg

2017-04-25 03:40:38 UTC  

does anyone else here get seasonal depression?

2017-04-25 03:40:45 UTC  

live

2017-04-25 03:41:05 UTC  

thats it

2017-04-25 03:41:09 UTC  

i dont know if its seasonal but i get depression

2017-04-25 03:41:16 UTC  

periodically

2017-04-25 03:41:19 UTC  

same

2017-04-25 03:41:33 UTC  

sometimes i get extremely depressed

2017-04-25 03:41:41 UTC  

idk

2017-04-25 03:41:47 UTC  

could be my meds

2017-04-25 03:41:57 UTC  

nigger doctor prescribing me shit

2017-04-25 03:42:21 UTC  

bro if i were u

2017-04-25 03:42:25 UTC  

id get off the jew drugs

2017-04-25 03:42:29 UTC  

and only take the vyvanse

2017-04-25 03:42:33 UTC  

yes

2017-04-25 03:42:39 UTC  

i keep telling my doc

2017-04-25 03:42:46 UTC  

hes only increasing this med

2017-04-25 03:42:48 UTC  

just dont take what he gives u then